Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have re occurring of yeast infection. Advised for medication but not taken. Is ointment enough?

Hello, I suffer from re occurring yeast infections. I have tried everything with no results , my gyno says its just my hormones & take a pill a few days before & after my period. As of Sunday I started to feel the symptoms & I ignored them. I now have a lesion the size of a dime, it almost looks like its oozing yellowish puss. itis so painful it's hard to walk. Can i put the ointment that comes with the Monistat cream to calm the pain? Or should I let it air out & wait for it to heal?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Vaginal Yeast Infection is generally known as Vaginal candidiasis caused by Candida albicans. Antifungal cream as you mentioned Monistat cream which contains Miconazole nitrate 2% or in suppository form is ususally enogh for cure. If no relief you can use oral medication of antifungal drugs like fluconazole may repeated as required.There may be secondary Bacterial infection , for which you need to take a course some antibiotics and nonsteroidal antiinlamatory drug. Sometimes high estrogen levels caused by pregnancy or hormone replacement therapy can also cause it and certain health problems, like diabetes or HIV infection increase the occurence. Practice good genital hygiene is essential to prevent it.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor